Home

Analysis and PDE

Selected Publications

MONOGRAPHS:

  • Gustafsson, Björn; Vasil'ev, Alexander: Conformal and potential analysis in Hele-Shaw cells. - ISBN 3-7643-7703-8, Birkhäuser Verlag, 2006, 231 pp.
  • Vasil'ev, Alexander: Moduli of families of curves for conformal and quasiconformal mappings. - ISBN 3-540-43846-7, Lecture Notes in Mathematics, vol. 1788, Springer-Verlag, Berlin - New York, 2002, 212 pp. 

 

PAPERS:

  • (2010) R. A. Hidalgo, M. G. MolinaNavier–Stokes Equations on Weighted Graphs, Complex Analysis and Operator Theory, 4 (2010), No. 3, Link to full text, Link to preprint
  • (2010) M. D. Contreras, S. Díaz-Madrigal and P. Gumenyuk, Loewner chains in the unit disk, Revista Matemática Iberoamericana, 26 (2010), 975-1012, Link to full text, Link to preprint
  • (2010) M.D. Contreras, S. Díaz-Madrigal and P. Gumenyuk, Geometry behind chordal Loewner chains, Complex Analysis and Operator Theory, 4 (2010), 541–587,  Link to full text
  • (2009) Abrosimov, Nikolay V.; Godoy-Molina, Mauricio; Mednykh, Alexander D.: On the volume of spherical octahedra with symmetries. Journal of Mathematical Sciences, 161 (2009), No.1. Link to full textLink to preprint
  • (2009) Bjørkavåg, Magnar; Kalisch, Henrik: Radius of Analyticity and Spectral Convergence for the Generalized KdV equation. Communications in Nonlinear Science and Numerical Simulation, in press. Link to full text
  • (2009) Calin, Ovidiu; Chang, Der-Chen; Markina, Irina: Geometric analysis on H-type groups related to the division algebras. Math. Nach. 282 (2009), No.1, 44-68. Link to full text
  • (2009) Grong, Erlend; Gumenyuk, Pavel, and Vasil’ev, Alexander: Matching univalent functions and conformal welding, Ann. Acad. Sci. Fenn., Math., 34 (2009), 303-314  Link to full text
  • (2009) Grujic, Zoran; Kalisch, Henrik: Gevrey regularity for a class of water-wave models. Nonlinear Analysis: Theory, Methods & Applications Vol. 71, Issues 3-4, 1160-1170. Link to full text 
  • (2009) Gumenyuk, Pavel: Carathéodory Convergence of Immediate Basins of Attraction to a Siegel Disk, Analysis and Mathematical Physics (Proceedings of the International conference on Analysis and Mathematical Physics “New Trends in Complex and Harmonic Analysis”, Norway 2007). Book series “Trends in Mathematics”, 165–184, Birkhäuser Verlag Basel/Switzerland, 2009. Link to full textLink to preprint
  • (2009) Korolko, Anna; Markina, Irina: Nonholonomic Lorentzian geometry on some H-type groups.  J. Geom. Anal.  19  (2009),  no. 4, 864–889. Link to full text
  • (2009) Stray, Arne: Sets of determination and kernels of certain associated operators.  Proc. Edinb. Math. Soc. (2)  53  (2010),  no. 2, 503–510. Link to full text
  • (2008) Anderson, J. Milne; Vasil'ev, Alexander: Lower Schwarz-Pick estimates and angular derivatives. Ann. Acad. Sci. Fenn. 33 (2008), 101-110. Link to full text
  • (2008) Chang, Der-Chen; Markina, Irina; Vasil'ev, Alexander: Sub-Lorentzian geometry on anti-de Sitter space. J. Math. Pures Appl. 90 (2008), No.1, 82-110. Link to full textLink to preprint
  • (2008) Hidalgo, Rubén; Godoy, Mauricio: Existence of solutions of semilinear systems in $l\sp 2$. Proyecciones 27 (2008), No.2, 171-183. Link to full text
  • (2008) Stray, Arne: Restrictions of the disc algebra described locally. Proc. Amer. Math. Soc. 136 (2008), No.8, 2933-2936. Link to full text
  • (2007) Markina, Irina; Prokhorov, Dmitri; Vasil'ev Alexander: Sub-Riemannian geometry of the coefficients of univalent functions. J. Funct. Analysis 245 (2007), No.2, 475-492. Link to full textLink to preprint
  • (2006) Bona, Jerry L.; Grujic, Zoran; Kalisch, Henrik: Global Solutions of the Derivative Schrödinger Equation in a Class of Functions Analytic in a Strip. Journal of Differential Equations 229 (2006), 186-203. Link to full text
  • (2006) Hidalgo, Rubén A.; Vasil’ev, Alexander: Noded Techmueller spaces. J. Anal. Math. 99 (2006), 89-107. Link to full textLink to preprint
  • (2006) Markina, Irina; Vodopyanov, Sergey: On value distribution for quasimeromorphic mappings on H-type Carnot groups. Bull. Sci. math. 130 (2006), No.6, 467-523. Link to full text
  • (2006) Prokhorov, Dmitri; Vasil’ev, Alexander: Univalent functions and integrable systems. Comm. Math. Phys. 262(2006), No.2, 393-410. Link to full textLink to preprint
  • (2005) Vasil’ev, Alexander: Evolution of conformal maps with quasiconformal extensions. Bull. Sci. Math. 129 (2005), No.10, 831-859. Link to full textLink to preprint
  • (2004) Kalisch, Henrik: A Uniqueness Result for Periodic Traveling Waves in Water of Finite Depth. Nonlinear Analysis: Theory, Methods & Applications 58 (2004), 779-785. Link to full text
  • (2004) Markina, Irina: P-module of vector measures in domains with intrinsic metric on Carnot groups. Tohoku Math. J. 54 (2004), No.4, 553-569. Link to full text
  • (2004) Markina, Irina; Vasil’ev, Alexander: Explicit solutions for Hele-Shaw corner flows. Euro. J. Appl. Math. 15 (2004), No.6, 781-789. Link to full text
  • (2003) Gumenuk, Pavel: A lower estimate for the distance of an attracting fixed point to the boundary of its basin via univalence radius. Comput. Methods Funct. Theory 3 (2003), no.1-2, 413-424. Link to full text
  • (2003) Markina, Irina: Extremal length for quasiregular mappings on Heisenberg groups. J. Math. Anal. Appl. 284 (2003), No.2, 532-547. Link to full text
  • (2002) Grujic, Zoran; Kalisch, Henrik: Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions. Differential and Integral Equations 15 (2002), 1325-1334.
  • (2002) Gumenyuk, Pavel: The Fatou and Julia sets of multivalued analytic functions. Sib. Mat. Zh. 43, No.6, 1293-1303 (2002); transl. in Sib. Math. J. 43 (2002), No.6, 1047-1054. Link to full text
  • (2001) Stray, Arne: Simultaneous approximation in the Dirichlet space. Math. Scand. 89 (2001), No.2, 268-282. Link to full text
  • (1996) Marshall, Donald E.; Stray, Arne: Interpolating Blaschke products. Pacific J. Math. 173 (1996), No.2, 491-499. Link to full text
  • (1981) Stray, Arne: A formula by V. M. Adamjan, D. Z. Arov and M. G. Kreĭn. Proc. Amer. Math. Soc. 83 (1981), No.2, 337-340. Link to full text